On commuting properties of endomorphisms of formal $A$-modules over finite fields

Volume 120 / 2005

Hua-Chieh Li Acta Arithmetica 120 (2005), 69-77 MSC: Primary 11S31, 16W60; Secondary 14L05, 37C25. DOI: 10.4064/aa120-1-5


  • Hua-Chieh LiDepartment of Mathematics
    National Taiwan Normal University
    88, Sec. 4, Ting Chou Road
    Taipei, Taiwan, R.O.C.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image